Osaka Journal of Mathematics
- Osaka J. Math.
- Volume 48, Number 3 (2011), 783-808.
A generalization of vector valued Jacobi forms
The Fourier--Jacobi coefficients of vector valued Siegel modular forms of degree $n$ are more general functions than vector valued Jacobi forms defined by Ziegler  even when $n=2$. We define generalized vector valued Jacobi forms corresponding to the above coefficients when $n=2$ and prove that such a space is isomorphic to a certain product of spaces of usual scalar valued Jacobi forms of various weights. This isomorphism is realized by certain linear holomorphic differential operators. The half-integral weight case is also treated.
Osaka J. Math., Volume 48, Number 3 (2011), 783-808.
First available in Project Euclid: 26 September 2011
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Ibukiyama, Tomoyoshi; Kyomura, Ryoji. A generalization of vector valued Jacobi forms. Osaka J. Math. 48 (2011), no. 3, 783--808. https://projecteuclid.org/euclid.ojm/1317044947